MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN SAPPHIRE SYSTEM; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN SAPPHIRE SYSTEM; COUNTER, DIFFERENTIAL CELL
Catalog Number 08H00-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed discrepant white blood count (wbc) and neutrophil absolute count generated from cell dyn sapphire analyzer for one patient.The results provided were: neutrophil absolute initial=1.00 10e3/l /repeated=0.1 10e3/l additional information provided: wbc=5.82 10e3/l /repeated=5.21 10e3/l there was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of product historical data for any trends and all customer complaints received for this issue did not identify any trends or increase in complaint activity.Return testing was not completed as returns were not available.A review of all complaints associated and a review of complaint trends was performed.The review did not identify any adverse trends.Additionally, labeling was reviewed and adequately addressed the issue under review.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the available information no product deficiency of the cell-dyn sapphire analyzer, serial number (b)(6), was identified.
 
Event or Problem Description
The customer observed discrepant white blood count (wbc) and neutrophil absolute count generated from cell dyn sapphire analyzer for one patient.The results provided were: neutrophil absolute initial=1.00 10e3/l /repeated= 0.1 10e3/l.Additional information provided: wbc =5.82 10e3/l /repeated= 5.21 10e3/l there was no reported impact to patient management.

Brand Name
CELL-DYN SAPPHIRE SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20706176
Report Number2919069-2024-00065
Device Sequence Number12787550
Product Code GKZ
UDI-Device Identifier00380740016616
UDI-Public(01)00380740016616
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08H00-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown